Affordable Access

Publisher Website

Delay distribution dependent stability criteria for interval time-varying delay systems

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Volume
349
Issue
10
Identifiers
DOI: 10.1016/j.jfranklin.2012.10.001

Abstract

Abstract This paper studies the stability problem for linear systems with interval time-varying delay. By dividing the delay interval into two subintervals, delay-dependent exponential stability criterion and asymptotic stability criterion are obtained based on Lyapunov stability theory and reciprocally convex lemma. Furthermore, by assuming that the distribution of time delay is known, we allow that the derivative of Lyapunov–Krasovskii function have positive upper bound for the time delay in one subinterval, and get the delay distribution dependent stability criterion. We also extend the obtained criteria to the case that the delay interval is divided into more subintervals. The derived criteria are expressed in terms of Linear Matrix Inequalities (LMIs). Numerical examples are given to show the effectiveness of the proposed method.

There are no comments yet on this publication. Be the first to share your thoughts.